MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COMPELLA SURACE; BARIATRIC BED

BAXTER HEALTHCARE CORPORATION COMPELLA SURACE; BARIATRIC BED
Model Number P642AREN0100000
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician to report the compella air mattress, na, r power cord sparked and smoked due to short.The bed was located at the account.This occurred during patient use.The reporter did not know if there was any patient injury or medical intervention associated with this event.It was unknown if any second device was also involved.The customer did not know if this event was already communicated to another baxter department or authority.
 
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the bater service manual it is necessary for the compella bariatric bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pay particular attention to safety features, which include but are not limited to: the power cords for the bed and asu are with the unit, and they are in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks shows no sign of cracking and are intact with no damage.Replace or repair parts as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
COMPELLA SURACE
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20821279
Report Number3006697241-2024-00163
Device Sequence Number15416568
Product Code OSI
UDI-Device Identifier00887761996717
UDI-Public(01)00887761996717(11)170201
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP642AREN0100000
Device Catalogue NumberP642AREN0100000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown